Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The finite intersection property on annihilator right ideals


Author: J. M. Zelmanowitz
Journal: Proc. Amer. Math. Soc. 57 (1976), 213-216
MSC: Primary 16A34
DOI: https://doi.org/10.1090/S0002-9939-1976-0419512-6
MathSciNet review: 0419512
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article the finite intersection property on annihilator right ideals will be shown to be an adequate substitute for more stringent chain conditions on such ideals. One application of the investigation will produce a new characterization of orders in semisimple artinian rings, another will generate new classes of absolutely torsion-free rings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A34

Retrieve articles in all journals with MSC: 16A34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0419512-6
Keywords: Finite intersection property on right annihilators, descending chain condition on right annihilators, right Goldie ring, absolutely torsion-free ring, hereditary kernel functor
Article copyright: © Copyright 1976 American Mathematical Society